Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 458, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 20, 2008, 2:51 PM CDT for Smith County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2008, 2:51 PM CDT (19:51 UTC)
- Expired
- Jun 20, 2008, 3:15 PM CDT
- In force
- 24 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 52 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 20, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.9 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 201951 SVRJAN MSC129-202015- /O.NEW.KJAN.SV.W.0458.080620T1951Z-080620T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 251 PM CDT FRI JUN 20 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL SMITH COUNTY IN CENTRAL MISSISSIPPI... * UNTIL 315 PM CDT * AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF RALEIGH...OR 10 MILES NORTHEAST OF MAGEE...AND MOVING NORTHEAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RALEIGH BY 310 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3216 8946 3188 8942 3184 8965 3204 8965 TIME...MOT...LOC 1951Z 242DEG 13KT 3197 8959 $$ OLB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 11:38 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 20, 11:38 AM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 1138 AM CDT FRI JUN 20 2008 .DISCUSSION...CENTROID OF SMALL MCS MOVING INTO WESTERN ZONES NOW WITH VIGOROUS PROPAGATION OF CELLS DIRECTED MAINLY SOUTH INTO MODEST LOW LEVEL JET AXIS. EXPECT AREAS OF SHOWERS AND EMBEDDED STORMS ASSOCIATED WITH COMPLEX TO CONTINUE TO DRIFT SOUTHEAST TOWARD CENTRAL MS INTO THE AFTERNOON. LIFT ASSOCIATED WITH COMPLEX WILL LIKELY TRIGGER ADDITIONAL (ALTHOUGH MORE SCATTERED) THUNDERSTORM ACTIVITY EAST AND SOUTHEAST OF IT THROUGH THE AFTERNOON. WITH THIS IN MIND I ROSE POPS AGAIN ACROSS MAINLY PORTIONS OF NORTHEAST LA AND CENTRAL MS SOUTHWEST OF A GLH...TO NEWTON...TO LAUREL LINE. /BB/ PREVIOUS UPDATE (955 AM CDT)...FORECAST UPDATED TO SLIGHTLY INCREASE POPS THIS MORNING...ESPECIALLY NW/WCNTRL ZONES...AS A THUNDERSTORM COMPLEX DROPS ESEWD TOWARD THE AREA. WILL ALSO ADJUST HWO SLIGHTLY TO REMOVE AFTERNOON WORDING TO REFLECT ISOLATED CONVECTION THIS MORNING. THE AIR MASS REMAINS MOIST AND UNSTABLE...ESPECIALLY OVER WRN AND SRN ZONES. A WEAK SURFACE BOUNDARY DRAPED ACROSS CENTRAL ZONES WILL HELP FOCUS CONVECTION DURING THE DAY. /03/ && .PREVIOUS DISCUSSION...458 AM CDT FRI JUN 20 2008 TODAY THROUGH SATURDAY. STILL LOOKS LIKE RAIN FOR THE AREA TODAY THROUGH TOMORROW...SO NEED FOR ANY BIG CHANGES TO THE FORECAST. MAINTAINED LIKELY POPS FOR THE WESTERN ZONES TODAY AND TONIGHT. GUIDANCE VALUES WERE A LITTLE LESS...BUT THE LOCAL MODEL ALSO SHOWS CONVECTION BREAKING OUT AROUND 18Z AND COVERING MOST OF THE WESTERN ZONES. STILL LOOKS LIKE THERE WILL BE SEVERAL ROUNDS OF WEATHER...WITH SEVERAL DISTURBANCES MOVING THROUGH THE AREA. COULD NOT REALLY FIND A COLD FRONT...SEEMS TO BE MORE OF A TROUGH AXIS SWEEPING ACROSS THE CWA AND BECOMING THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT. EITHER WAY WILL LEAVE SEVERE WORDING IN FOR TODAY THROUGH TONIGHT. ALSO WENT SLIGHTLY HIGHER THAN GUIDANCE ON POPS FOR TONIGHT AND EARLY SATURDAY. RAIN SHOULD TAPER OFF FROM THE NORTHWEST...SO ONLY LEFT LINGERING STUFF AROUND THE SOUTH SATURDAY NIGHT. STUCK WITH GUIDANCE TEMPS WHICH WERE SLIGHTLY WARMER FOR TODAY. LOOKING FOR MUCH OF THE RAIN TO BE DELAYED INTO THE AFTERNOON. ALTHOUGH HIGH CLOUDS WILL BE AROUND...FIGURE AREA WILL HAVE TIME TO WARM TO NEAR 90 BEFORE RAIN COOLS THINGS DOWN. KEPT MOST LOCATIONS NEAR 90. THE MASSIVE STORM OVER CENTRAL TEXAS CONTINUES TO TRACK SOUTH. FOR NOW THE MODEL AND KEEPING IT OUT OF THE CWA. THE SYSTEM SHOULD CONTINUE TO MOVE SOUTH. HOWEVER...THERE WAS A SHORT WAVE TO THE NORTHWEST SUPPORTING SHOWERS AND THUNDERSTORMS AROUND THE OZARKS. AS THE TROUGH AXIS MOVES EAST...SHOWERS AND THUNDERSTORMS WILL BREAK OUT ACROSS THE CWA...LIKELY IN COMBINATION WITH THE INCREASING MOISTURE AND INSTABILITY. MODELS SUGGEST ML CAPE VALUES WILL APPROACH 2000J AND PW VALUES WILL BE NEAR 1.75 IN. KEPT CHANCE POPS THIS MORNING...BUT LOOKS LIKE THE BEST COVERAGE WILL BE IN THE AFTERNOON AND EVENING. WITH THE SYSTEMS SEEMING TO MOVE A LITTLE SLOW...HIGHER POPS WERE GOOD FOR THE WESTERN ZONES THROUGH THE EVENING. THE ACTIVITY WILL SHIFT EAST OVERNIGHT. THE NAM/GFS SHOW DRY AIR MOVING INTO THE AREA LATE SATURDAY...SO BACKED OFF ON THE RAIN THROUGH THE AFTERNOON. OVERALL...THE CURRENT FORECAST WAS GOOD. WITH THE EXCEPTION OF A FEW TWEAKS TO THE POPS...NO REAL CHANGES WERE MADE. LONGER TERM...SUNDAY THROUGH THURSDAY...MEDIUM RANGE MODELS AND ENSEMBLES CONTINUE TO TRANSITION THE UPPER PATTERN FROM AN UPPER TROUGH OVER THE EASTERN CONUS TO A MORE EARLY SUMMER LIKE PATTERN WITH A FLAT UPPER RIDGE OVER THE REGION BY THE MIDDLE OF NEXT WEEK. FOR SUNDAY THE UPPER TROUGH WILL SEND A FRONT INTO THE REGION FOR SUNDAY...WHICH WILL PUSH INTO THE SOUTHERN SECTIONS OF THE ARKLAMISS BY MONDAY MORNING. PRECIPITABLE WATER ON SUNDAY WILL BE AROUND 1.5 INCHES. LIFT FROM THE FRONT AND DAYTIME HEATING AND INSTABILITY WILL HELP SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE SOUTH HALF. THE RAINS SHOULD END BY SUNDAY NIGHT...THEN WE WILL TRANSITION TO A MORE DRY PATTERN AS WE GO INTO THE UPCOMING WORK WEEK. IT SHOULD BE DRY ON MONDAY INTO TUESDAY AS THE PATTERN CHANGES TO A FLAT UPPER RIDGE. AREA MODEL SOUNDINGS SHOWS NO REAL LOW LEVEL FLOW FROM THE GULF AS WELL AS SOME CAPPING. THE OLD FRONTAL BOUNDARY WILL RETURN TO THE NORTH AS A WARM FRONT ON WEDNESDAY INTO THURSDAY AS WE START TO GET SOME LOW LEVEL RETURN FLOW FROM THE GULF. GFS INDICATES THAT SEVERAL DISTURBANCES WILL COME DOWN IN NORTHWEST FLOW TO THE WEST OF THE REGION FOR WEDNESDAY INTO THURSDAY...WHICH WILL KEEP MOST OF THE RAIN TO THE WEST OF THE ARKLAMISS. THE EUROPEAN MODEL WAS A LITTLE WEAKER WITH THE RETURN FLOW FOR NEXT WEEK. IT BROUGHT RETURN FLOW TO THE SOUTHERN SECTIONS ONLY. THIS PATTERN WILL BE MAINLY TYPICAL DIURNAL CONVECTION AS WE RETURN TO A TYPICAL EARLY SUMMER PATTERN. AS FAR AS TEMPS ARE CONCERN KEPT CLOSE TO PREVIOUS FORECAST AND USED SOME MEX GUIDANCE FOR DAILY HIGHS AND MOS GUIDANCE FOR DAILY LOWS. GENERALLY HIGHS WILL BE FROM THE UPPER 80S TO LOWER 90S. LOWS FROM THE MIDDLE 60S TO LOWER 70S./17/ && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE MORNING. ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...MAINLY NORTH OF I-20. CONVECTION WILL INCREASE THIS AFTERNOON FOR LOCAL IFR/MVFR CIGS/VSBYS IN HEAVIER STORMS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 88 69 88 67 / 70 57 55 28 MERIDIAN 91 69 86 66 / 35 59 60 33 VICKSBURG 84 71 88 67 / 83 57 45 16 HATTIESBURG 94 70 88 69 / 35 60 60 32 NATCHEZ 89 69 87 68 / 72 61 61 25 GREENVILLE 83 68 87 66 / 62 57 41 13 GREENWOOD 85 68 86 66 / 48 57 48 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50
Hazardous weather outlook, Jun 20, 10:15 AM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CDT FRI JUN 20 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211200- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 649 AM CDT FRI JUN 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FOR AREAS ALONG AND NORTH OF INTERSTATE 20 THIS MORNING. ACTIVITY WILL INCREASE BY THE AFTERNOON AND CONTINUE INTO THE EVENING HOURS. THE BEST CHANCE FOR ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL OCCUR OVER WEST AND SOUTH ZONES THIS AFTERNOON ...ESPECIALLY SOUTH OF I-20 AND WEST OF I-55 BUT THEY WILL BE POSSIBLE FOR THE ENTIRE OUTLOOK AREA TODAY AND EARLY TONIGHT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH...PENNY SIZED HAIL AND PERIODS OF VERY HEAVY RAINFALL. FREQUENT DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FEW STRONG TO SEVERE STORMS MAY LINGER OVER EAST AND SOUTH MISSISSIPPI SATURDAY...AS A SERIES OF DISTURBANCES MOVE OUT OF THE AREA. GUSTY WINDS...HAIL AND PERIODS OF HEAVY RAIN WILL BE POSSIBLE. OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Special weather statement, Jun 20, 12:58 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1258 PM CDT FRI JUN 20 2008 LAZ023>026-MSZ053-059-060-201900- TENSAS LA-CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-JEFFERSON MS- CLAIBORNE MS-ADAMS MS- 1258 PM CDT FRI JUN 20 2008 ...STRONG THUNDERSTORMS MOVING ACROSS EAST CENTRAL LOUISIANA AND INTO SOUTHWEST MISSISSIPPI THIS AFTERNOON... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM NEAR NEWLIGHT TO NEAR CLAYTON AT 1258 PM CDT...MOVING EAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO LIKELY WITH THESE STORMS. PEOPLE IN CATAHOULA...CONCORDIA...AND TENSAS PARISHES...AND ADAMS...JEFFERSON AND FRANKLIN COUNTIES...SHOULD MONITOR THESE STORMS CLOSELY. AEG
Local storm report, Jun 20, 1:40 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
140 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM TSTM WND DMG CROSSETT 33.13N 91.97W
06/20/2008 ASHLEY AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN CROSSETT ALONG BEACH STREET.
&&
JALLENLocal storm report, Jun 20, 2:16 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
216 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG VICKSBURG 32.33N 90.87W
06/20/2008 WARREN MS LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN ACROSS MULTIPLE
LOCATIONS SOUTH OF VICKSBURG. THESE AREAS INCLUDE JEFF
DAVIS...REDBONE...AND THE INTERSECTION OF GRANGE HALL AND
FISHER FERRY.
&&
JALLENLocal storm report, Jun 20, 2:32 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
232 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG E LOUIN 32.07N 89.26W
06/20/2008 JASPER MS EMERGENCY MNGR
LARGE TREE DOWN JUST EAST OF LOUIN
0225 PM HAIL E LOUIN 32.07N 89.26W
06/20/2008 E0.75 INCH JASPER MS EMERGENCY MNGR
PENNY SIZE HAIL REPORTED EAST OF LOUIN.
&&
MMELocal storm report, Jun 20, 2:37 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
237 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM TSTM WND DMG 3 NW NEWELLTON 32.10N 91.28W
06/20/2008 TENSAS LA UTILITY COMPANY
LIMBS DOWN OVER POWERLINES ALONG SHACKLEFORD RD.
&&
JALLENLocal storm report, Jun 20, 2:49 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT FRI JUN 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM TSTM WND DMG WATERPROOF 31.81N 91.39W
06/20/2008 TENSAS LA LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF 5TH AND F STREET.
&&
JALLENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:16 AM CDT | Severe Thunderstorm Warning | JAN | Leake | 44 min |
| Jun 20, 8:22 AM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 38 min |
| Jun 20, 12:41 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 64 min |
| Jun 20, 1:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 59 min |
| Jun 20, 1:11 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 31 min |
| Jun 20, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 54 min |
| Jun 20, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson, Smith | 67 min |
| Jun 20, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Jefferson | 38 min |
| Jun 20, 1:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 13 min |
| Jun 20, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 56 min |
| Jun 20, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 39 min |
| Jun 20, 2:02 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 29 min |
| Jun 20, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Jun 20, 2:31 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 44 min |
| Jun 20, 2:32 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 43 min |
| Jun 20, 2:50 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 55 min |
| Jun 20, 2:53 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 52 min |
| Jun 20, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 60 min |
| Jun 20, 3:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 45 min |
| Jun 20, 3:16 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 44 min |
| Jun 20, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Simpson, Smith | 63 min |
| Jun 20, 3:41 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 37 min |
| Jun 20, 3:43 PM CDT | Flash Flood Warning | JAN | Newton | 81 min |
| Jun 20, 4:06 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 54 min |
| Jun 20, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 48 min |
| Jun 20, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 19 min |
| Jun 20, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 48 min |
| Jun 20, 5:08 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 52 min |
| Jun 20, 5:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 14 min |
| Jun 20, 5:18 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 42 min |
| Jun 20, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.